# SDR ASOA20150406086

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 36,157 hours, 27,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 BETWEEN STRINGERS 16L-17L HAS CORROSION, LOCAL LEVEL 2.  MAINTENANCE R & R FRAME 65 BETWEEN STRINGER 16L-17L IAW EC5330-02995 OIG.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
